logo AFST
Moduli of Germs of Legendrian Curves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 4, pp. 797-809.

We construct the generic component of the moduli space of the germs of Legendrian curves with generic plane projection topologically equivalent to a curve y n =x m .

Nous construisons la composante générique de l’espace des modules de germes de courbes legendriennes dont la projection sur un plan générique est topologiquement équivalente à la courbe y n =x m .

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1224
António Araújo 1; Orlando Neto 1

1 CMAF, Universidade de Lisboa, Av. Gama Pinto, 2 1649, Lisboa Portugal
@article{AFST_2009_6_18_4_797_0,
     author = {Ant\'onio Ara\'ujo and Orlando Neto},
     title = {Moduli of {Germs} of {Legendrian} {Curves}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {797--809},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {4},
     year = {2009},
     doi = {10.5802/afst.1224},
     zbl = {1187.14004},
     mrnumber = {2590388},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1224/}
}
TY  - JOUR
TI  - Moduli of Germs of Legendrian Curves
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2009
DA  - 2009///
SP  - 797
EP  - 809
VL  - Ser. 6, 18
IS  - 4
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1224/
UR  - https://zbmath.org/?q=an%3A1187.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=2590388
UR  - https://doi.org/10.5802/afst.1224
DO  - 10.5802/afst.1224
LA  - en
ID  - AFST_2009_6_18_4_797_0
ER  - 
%0 Journal Article
%T Moduli of Germs of Legendrian Curves
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2009
%P 797-809
%V Ser. 6, 18
%N 4
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1224
%R 10.5802/afst.1224
%G en
%F AFST_2009_6_18_4_797_0
António Araújo; Orlando Neto. Moduli of Germs of Legendrian Curves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 4, pp. 797-809. doi : 10.5802/afst.1224. https://afst.centre-mersenne.org/articles/10.5802/afst.1224/

[1] Arnold (V.I.).— First steps in local contact algebra, Can. J. Math. 51, No.6, p. 1123-1134 (1999). | MR: 1756874 | Zbl: 1031.53110

[2] Delorme (C.).— Sur les modules des singularités des courbes planes, Bull. Soc. Math. France 106, p. 417-446 (1978). | Numdam | MR: 518047 | Zbl: 0395.14010

[3] Greuel (G.-M.) and Pfister (G.).— Moduli for singularities. J.-P. Brasselet (ed.), Singularities, Lond. Math. Soc. Lect. Note Ser. 201, p. 119-146 (1994). | MR: 1295074 | Zbl: 0823.14001

[4] Kashiwara (M.) and Kawai (T.).— On holonomic systems of microdifferential equations. III: Systems with regular singularities. Publ. Res. Inst. Math. Sci. 17, p. 813-979 (1981). | MR: 650216 | Zbl: 0505.58033

[5] Kashiwara (M.).— Systems of microdifferential equations. Progress in Mathematics, 34. Birkhauser. | MR: 725502 | Zbl: 0521.58057

[6] Neto (O.).— Equisingularity and Legendrian curves, Bull. London Math. Soc. 33, p. 527-534 (2001). | MR: 1844549 | Zbl: 1032.58028

[7] Peraire (R.).— Moduli of plane curve singularities with a single characteristic exponent, Proc. Am. Math. Soc. 126, No.1, p. 25-34 (1998). | MR: 1459145 | Zbl: 0909.14015

[8] Zariski (O.).— Le problème des modules pour les branches planes. Hermann (1970). | MR: 861277 | Zbl: 0592.14010

Cited by Sources: